MathSciNet Relay Station
MathSciNet bibliographic data
MR2568333 (2010j:34076) 34C07 (34C05 34C23)
Algaba, A.; García, C.; Reyes, M. Local bifurcation of limit cycles and integrability of a class of nilpotent systems of differential equations. Appl. Math. Comput. 215 (2009), no. 1, 314–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement